# SDR F3LA2013080800893

- Difficulty date: July 16, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Part time: 35,134 hours, 12,924 cycles
- Component: Elevator, Airbus
- Component part number: D55280001005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 CHECK.  RT ELEVATOR THERMOGRAPHIC INSPECTION REVEALED INDICATIONS ON BOTH UPPER AND LOWER PANELS IRREGULAR IN SHAPE AND BLACK IN COLOR.   REPAIRED IAW SRM 55-20-00 PB201, PARA. 2.A.(1)(A-C), 2.A.(2)(A-J), 2.B.(2)(A)1-1O FIGURE 204-205 AND SRM 55-21-11 PB201, PARA. 5.D.(2)(B)1 PARA.5.D(2)(D)1-6, 5.D.(2)(E), 5.E.(2)(F)1-6, 5.E.(2)(G) AND CMM 55-21-45-210-010-G01, PARA. A.(1-9)
